• Previous Article
    Ground state homoclinic orbits for a class of asymptotically periodic second-order Hamiltonian systems
  • DCDS-B Home
  • This Issue
  • Next Article
    On a terminal value problem for a system of parabolic equations with nonlinear-nonlocal diffusion terms
March  2021, 26(3): 1615-1626. doi: 10.3934/dcdsb.2020175

Ergodicity of stochastic damped Ostrovsky equation driven by white noise

1. 

College of Liberal Arts and Science, National University of Defense Technology, Changsha 410073, China

2. 

College of Mathematics and Information Science, Henan Normal University, Xinxiang, 453007, China

* Corresponding author: Jianhua Huang

Received  December 2019 Revised  February 2020 Published  March 2021 Early access  May 2020

Fund Project: The authors are supported by the NSF of China(No.11771449)

The current paper is devoted to the stochastic damped Ostrovsky equation driven by white noise. By establishing the uniform estimates for the solution in $ H^1 $ norm, we prove the global well-posedness and the existence of invariant measure for stochastic damped Ostrovsky equation with random initial value. Moreover, we obtain the ergodicity of stochastic damped Ostrovsky equation with deterministic initial conditions.

Citation: Shang Wu, Pengfei Xu, Jianhua Huang, Wei Yan. Ergodicity of stochastic damped Ostrovsky equation driven by white noise. Discrete and Continuous Dynamical Systems - B, 2021, 26 (3) : 1615-1626. doi: 10.3934/dcdsb.2020175
References:
[1]

A. de Bouard and E. Hausenblas, The nonlinear Schrödinger equation driven by jump processes, J. Math. Anal. Appl., 475 (2019), 215-252.  doi: 10.1016/j.jmaa.2019.02.036.

[2]

A. de Bouard and A. Debussche, On the stochastic Korteweg-de Vries equation, J. Funct. Anal., 154 (1998), 215-251.  doi: 10.1006/jfan.1997.3184.

[3]

A. de BouardA. Debussche and Y. Tsutsumi, White noise driven Korteweg-de Vries equation, J. Funct. Anal., 169 (1999), 532-558.  doi: 10.1006/jfan.1999.3484.

[4]

T. Dankel Jr., On the stochastic Korteweg-de Vries equation driven by white noise, Differential Integral Equations, 13 (2000), 827-836. 

[5]

I. EkrenI. Kukavica and M. Ziane, Existence of invariant measure for the stochastic damped KdV equation, Indiana Univ. Math. J., 67 (2018), 1221-1254.  doi: 10.1512/iumj.2018.67.7365.

[6]

I. EkrenI. Kukavica and M. Ziane, Existence of invariant measures for the stochastic damped Schrödinger equation, Stoch. Partial Differ. Equ. Anal. Comput., 5 (2017), 343-367.  doi: 10.1007/s40072-016-0090-1.

[7]

V. M. Galkin and Y. A. Stepan'yants, On the existence of stationary solitary waves in a rotating fluid, J. Appl. Math. Mech., 55 (1991), 939-943.  doi: 10.1016/0021-8928(91)90148-N.

[8]

P. Isaza and J. Mejía, Cauchy problem for the Ostrovsky equation in spaces of low regularity, J. Differential Equations, 230 (2006), 661-681.  doi: 10.1016/j.jde.2006.04.007.

[9]

P. Isaza and J. Mejía, Global Cauchy problem for the Ostrovsky equation, Nonlinear Anal., 67 (2007), 1482-1503.  doi: 10.1016/j.na.2006.07.031.

[10]

P. Isazaa and J. Mejía, Local well-posedness and quantitative ill-posedness for the Ostrovsky equation, Nonlinear Anal., 70 (2009), 2306-2316.  doi: 10.1016/j.na.2008.03.010.

[11]

S. Li, Well-Posedness and Asymptotic Behavior for Some Nonlinear Evolution Equations, Ph.D thesis, 2015.

[12]

F. Linares and A. Milanés, Local and global well-posedness for the Ostrovsky equation, J. Differential Equations, 222 (2006), 325-340.  doi: 10.1016/j.jde.2005.07.023.

[13]

L. Ostrovsky, Nonlinear internal waves in a rotating ocean, Okeanologiya, 18 (1978), 181-191. 

[14] S. Peszat and J. Zabczyk, Stochatsic Partial Diffrential Equations with Lévy Noise. An Evolution Equation Approach, Encyclopedia of Mathematics and its Applications, 113, Cambridge University Press, Cambridge, 2007.  doi: 10.1017/CBO9780511721373.
[15] G. Da Prato and J. Zabczyk, Ergodicity for Infinite-Dimensional Systems, London Mathematical Society Lecture Note Series, 229, Cambridge University Press, Cambridge, 1996.  doi: 10.1017/CBO9780511662829.
[16] G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Encyclopedia of Mathematics and its Applications, 44, Cambridge University Press, Cambridge, 1992.  doi: 10.1017/CBO9780511666223.
[17]

W. Yan, Y. Li, J. Huang and J. Duan, The Cauchy problem for the Ostrovsky equation with positive dispersion, NoDEA Nonlinear Differential Equations Appl., 25 (2018), 37pp. doi: 10.1007/s00030-018-0514-x.

[18]

W. YanM. Yang and J. Duan, White noise driven Ostrovsky equation, J. Differential Equations, 267 (2019), 5701-5735.  doi: 10.1016/j.jde.2019.06.003.

show all references

References:
[1]

A. de Bouard and E. Hausenblas, The nonlinear Schrödinger equation driven by jump processes, J. Math. Anal. Appl., 475 (2019), 215-252.  doi: 10.1016/j.jmaa.2019.02.036.

[2]

A. de Bouard and A. Debussche, On the stochastic Korteweg-de Vries equation, J. Funct. Anal., 154 (1998), 215-251.  doi: 10.1006/jfan.1997.3184.

[3]

A. de BouardA. Debussche and Y. Tsutsumi, White noise driven Korteweg-de Vries equation, J. Funct. Anal., 169 (1999), 532-558.  doi: 10.1006/jfan.1999.3484.

[4]

T. Dankel Jr., On the stochastic Korteweg-de Vries equation driven by white noise, Differential Integral Equations, 13 (2000), 827-836. 

[5]

I. EkrenI. Kukavica and M. Ziane, Existence of invariant measure for the stochastic damped KdV equation, Indiana Univ. Math. J., 67 (2018), 1221-1254.  doi: 10.1512/iumj.2018.67.7365.

[6]

I. EkrenI. Kukavica and M. Ziane, Existence of invariant measures for the stochastic damped Schrödinger equation, Stoch. Partial Differ. Equ. Anal. Comput., 5 (2017), 343-367.  doi: 10.1007/s40072-016-0090-1.

[7]

V. M. Galkin and Y. A. Stepan'yants, On the existence of stationary solitary waves in a rotating fluid, J. Appl. Math. Mech., 55 (1991), 939-943.  doi: 10.1016/0021-8928(91)90148-N.

[8]

P. Isaza and J. Mejía, Cauchy problem for the Ostrovsky equation in spaces of low regularity, J. Differential Equations, 230 (2006), 661-681.  doi: 10.1016/j.jde.2006.04.007.

[9]

P. Isaza and J. Mejía, Global Cauchy problem for the Ostrovsky equation, Nonlinear Anal., 67 (2007), 1482-1503.  doi: 10.1016/j.na.2006.07.031.

[10]

P. Isazaa and J. Mejía, Local well-posedness and quantitative ill-posedness for the Ostrovsky equation, Nonlinear Anal., 70 (2009), 2306-2316.  doi: 10.1016/j.na.2008.03.010.

[11]

S. Li, Well-Posedness and Asymptotic Behavior for Some Nonlinear Evolution Equations, Ph.D thesis, 2015.

[12]

F. Linares and A. Milanés, Local and global well-posedness for the Ostrovsky equation, J. Differential Equations, 222 (2006), 325-340.  doi: 10.1016/j.jde.2005.07.023.

[13]

L. Ostrovsky, Nonlinear internal waves in a rotating ocean, Okeanologiya, 18 (1978), 181-191. 

[14] S. Peszat and J. Zabczyk, Stochatsic Partial Diffrential Equations with Lévy Noise. An Evolution Equation Approach, Encyclopedia of Mathematics and its Applications, 113, Cambridge University Press, Cambridge, 2007.  doi: 10.1017/CBO9780511721373.
[15] G. Da Prato and J. Zabczyk, Ergodicity for Infinite-Dimensional Systems, London Mathematical Society Lecture Note Series, 229, Cambridge University Press, Cambridge, 1996.  doi: 10.1017/CBO9780511662829.
[16] G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Encyclopedia of Mathematics and its Applications, 44, Cambridge University Press, Cambridge, 1992.  doi: 10.1017/CBO9780511666223.
[17]

W. Yan, Y. Li, J. Huang and J. Duan, The Cauchy problem for the Ostrovsky equation with positive dispersion, NoDEA Nonlinear Differential Equations Appl., 25 (2018), 37pp. doi: 10.1007/s00030-018-0514-x.

[18]

W. YanM. Yang and J. Duan, White noise driven Ostrovsky equation, J. Differential Equations, 267 (2019), 5701-5735.  doi: 10.1016/j.jde.2019.06.003.

[1]

Davit Martirosyan. Exponential mixing for the white-forced damped nonlinear wave equation. Evolution Equations and Control Theory, 2014, 3 (4) : 645-670. doi: 10.3934/eect.2014.3.645

[2]

V. Varlamov, Yue Liu. Cauchy problem for the Ostrovsky equation. Discrete and Continuous Dynamical Systems, 2004, 10 (3) : 731-753. doi: 10.3934/dcds.2004.10.731

[3]

Shengfan Zhou, Min Zhao. Fractal dimension of random attractor for stochastic non-autonomous damped wave equation with linear multiplicative white noise. Discrete and Continuous Dynamical Systems, 2016, 36 (5) : 2887-2914. doi: 10.3934/dcds.2016.36.2887

[4]

Giuseppe Da Prato. An integral inequality for the invariant measure of some finite dimensional stochastic differential equation. Discrete and Continuous Dynamical Systems - B, 2016, 21 (9) : 3015-3027. doi: 10.3934/dcdsb.2016085

[5]

Yan Wang, Guanggan Chen. Invariant measure of stochastic fractional Burgers equation with degenerate noise on a bounded interval. Communications on Pure and Applied Analysis, 2019, 18 (6) : 3121-3135. doi: 10.3934/cpaa.2019140

[6]

Zhaojuan Wang, Shengfan Zhou. Random attractor and random exponential attractor for stochastic non-autonomous damped cubic wave equation with linear multiplicative white noise. Discrete and Continuous Dynamical Systems, 2018, 38 (9) : 4767-4817. doi: 10.3934/dcds.2018210

[7]

Min Zhao, Shengfan Zhou. Random attractor for stochastic Boissonade system with time-dependent deterministic forces and white noises. Discrete and Continuous Dynamical Systems - B, 2017, 22 (4) : 1683-1717. doi: 10.3934/dcdsb.2017081

[8]

Min Niu, Bin Xie. Comparison theorem and correlation for stochastic heat equations driven by Lévy space-time white noises. Discrete and Continuous Dynamical Systems - B, 2019, 24 (7) : 2989-3009. doi: 10.3934/dcdsb.2018296

[9]

Hongwei Wang, Amin Esfahani. Well-posedness and asymptotic behavior of the dissipative Ostrovsky equation. Evolution Equations and Control Theory, 2019, 8 (4) : 709-735. doi: 10.3934/eect.2019035

[10]

Roger Grimshaw, Dmitry Pelinovsky. Global existence of small-norm solutions in the reduced Ostrovsky equation. Discrete and Continuous Dynamical Systems, 2014, 34 (2) : 557-566. doi: 10.3934/dcds.2014.34.557

[11]

Steve Levandosky, Yue Liu. Stability and weak rotation limit of solitary waves of the Ostrovsky equation. Discrete and Continuous Dynamical Systems - B, 2007, 7 (4) : 793-806. doi: 10.3934/dcdsb.2007.7.793

[12]

Jonathan C. Mattingly, Etienne Pardoux. Invariant measure selection by noise. An example. Discrete and Continuous Dynamical Systems, 2014, 34 (10) : 4223-4257. doi: 10.3934/dcds.2014.34.4223

[13]

Luis Barreira and Jorg Schmeling. Invariant sets with zero measure and full Hausdorff dimension. Electronic Research Announcements, 1997, 3: 114-118.

[14]

V. Pata, Sergey Zelik. A remark on the damped wave equation. Communications on Pure and Applied Analysis, 2006, 5 (3) : 611-616. doi: 10.3934/cpaa.2006.5.611

[15]

Giuseppe Maria Coclite, Lorenzo di Ruvo. A note on the non-homogeneous initial boundary problem for an Ostrovsky-Hunter type equation. Discrete and Continuous Dynamical Systems - S, 2020, 13 (12) : 3357-3389. doi: 10.3934/dcdss.2020236

[16]

Simon Lloyd, Edson Vargas. Critical covering maps without absolutely continuous invariant probability measure. Discrete and Continuous Dynamical Systems, 2019, 39 (5) : 2393-2412. doi: 10.3934/dcds.2019101

[17]

Paola Mannucci, Claudio Marchi, Nicoletta Tchou. Asymptotic behaviour for operators of Grushin type: Invariant measure and singular perturbations. Discrete and Continuous Dynamical Systems - S, 2019, 12 (1) : 119-128. doi: 10.3934/dcdss.2019008

[18]

Boris Kalinin, Anatole Katok. Measure rigidity beyond uniform hyperbolicity: invariant measures for cartan actions on tori. Journal of Modern Dynamics, 2007, 1 (1) : 123-146. doi: 10.3934/jmd.2007.1.123

[19]

Sandra Lucente. Global existence for equivalent nonlinear special scale invariant damped wave equations. Discrete and Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021159

[20]

Boris Kalinin, Anatole Katok, Federico Rodriguez Hertz. Errata to "Measure rigidity beyond uniform hyperbolicity: Invariant measures for Cartan actions on tori" and "Uniqueness of large invariant measures for $\Zk$ actions with Cartan homotopy data". Journal of Modern Dynamics, 2010, 4 (1) : 207-209. doi: 10.3934/jmd.2010.4.207

2020 Impact Factor: 1.327

Metrics

  • PDF downloads (292)
  • HTML views (301)
  • Cited by (0)

Other articles
by authors

[Back to Top]